# SDR LS1R073118

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 14,779 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Part serial: 2033
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 3,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX IS MAKING METAL.
